Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

Contents of Volume 27, Number 121

All articles in this issue are freely accessible.

Accurate evaluation of Wiener integrals
Alexandre Joel Chorin.
Math. Comp. 27 (1973), 1-15
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0329205
A finite element collocation method for quasilinear parabolic equations
Jim Douglas and Todd Dupont.
Math. Comp. 27 (1973), 17-28
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0339508
Mesh refinement
Gerald Browning, Heinz-Otto Kreiss and Joseph Oliger.
Math. Comp. 27 (1973), 29-39
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0334542
A note on the stability of an iterative finite-difference method for hyperbolic systems
Moshe Goldberg.
Math. Comp. 27 (1973), 41-44
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0341887
On the instability of leap-frog and Crank-Nicolson approximations of a nonlinear partial differential equation
B. Fornberg.
Math. Comp. 27 (1973), 45-57
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0395249
Discrete Green’s functions
G. T. McAllister and E. F. Sabotka.
Math. Comp. 27 (1973), 59-80
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0341909
A mollifier useful for approximations in Sobolev spaces and some applications to approximating solutions of differential equations
Stephen Hilbert.
Math. Comp. 27 (1973), 81-89
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0331715
Local extrapolation in the solution of ordinary differential equations
L. F. Shampine.
Math. Comp. 27 (1973), 91-97
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0331803
Spline approximation to the solution of the Volterra integral equation of the second kind
Arun N. Netravali.
Math. Comp. 27 (1973), 99-106
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0366068
Improved computation of cubic natural splines with equi-spaced knots
Malcolm A. MacLeod.
Math. Comp. 27 (1973), 107-109
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0326982
A comparison of algorithms for rational $l_{∞}$ approximation
C. M. Lee and F. D. K. Roberts.
Math. Comp. 27 (1973), 111-121
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0331719
Chebyshev approximations for the psi function
W. J. Cody, Anthony J. Strecok and Henry C. Thacher.
Math. Comp. 27 (1973), 123-127
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0326986
Derivatives of Whittaker functions $W_{𝜅,1/2}$ and $M_{𝜅,1/2}$ with respect to order $𝜅$
Bernard J. Laurenzi.
Math. Comp. 27 (1973), 129-132
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0364694
Computing the Brouwer degree in $R^{2}$
P. J. Erdelsky.
Math. Comp. 27 (1973), 133-137
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0326990
A simple approach to the Perron-Frobenius theory for positive operators on general partially-ordered finite-dimensional linear spaces
Werner C. Rheinboldt and James S. Vandergraft.
Math. Comp. 27 (1973), 139-145
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0325650
Algorithms for triangular decomposition of block Hankel and Toeplitz matrices with application to factoring positive matrix polynomials
J. Rissanen.
Math. Comp. 27 (1973), 147-154
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0329235
A catalogue of combinatorial geometries
John E. Blackburn, Henry H. Crapo and Denis A. Higgs.
Math. Comp. 27 (1973), 155-166
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0419270
On integral groups. III. Normalizers
H. Brown, J. Neubüser and H. Zassenhaus.
Math. Comp. 27 (1973), 167-182
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0333025
Quadratic fields with four invariants divisible by $3$
Daniel Shanks and Richard Serafin.
Math. Comp. 27 (1973), 183-187
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0330097
A note on the Catalan-Dickson conjecture
H. J. J. te Riele.
Math. Comp. 27 (1973), 189-192
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0325522
Numerical results for Waring’s problem in $GF[q,x]$
William A. Webb.
Math. Comp. 27 (1973), 193-196
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0325581
A probabilistic approach to a differential-difference equation arising in analytic number theory
Jean-Marie-François Chamayou.
Math. Comp. 27 (1973), 197-203
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0336952
Reviews and Descriptions of Tables and Books
Math. Comp. 27 (1973), 205-218
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
Erratum: Handbook of mathematical functions with formulas, graphs, and mathematical tables (Nat. Bur. Standards, Washington, D.C., 1964) edited by Milton Abramowitz and Irene A. Stegun
H. H. Denman and B. D. Emaus.
Math. Comp. 27 (1973), 219-220
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0415957
Table Errata
Math. Comp. 27 (1973), 219-220
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
Erratum: Handbook of mathematical functions with formulas, graphs, and mathematical tables (Nat. Bur. Standards, Washington, D.C., 1964) edited by Milton Abramowitz and Irene A. Stegun
Henry E. Fettis and James C. Caslin.
Math. Comp. 27 (1973), 219
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0415958